Alert archive / Washington / Wind Advisories in 2020
Wind Advisory 5, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Feb 23, 2020, 2:26 AM PST for 10 counties in Washington; 5 counties in Idaho. It took effect at Feb 23, 2020, 10:00 AM PST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2020, 2:26 AM PST (10:26 UTC)
- In effect from
- Feb 23, 2020, 10:00 AM PST
- Expired
- Feb 24, 2020, 6:00 AM PST
- In force
- 20 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Adams County, WA, Asotin County, WA, Chelan County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 64 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 10.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1375 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
731 WWUS76 KOTX 231026 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 226 AM PST Sun Feb 23 2020 IDZ002-003-WAZ032>036-041-044-232030- /O.NEW.KOTX.WI.Y.0005.200223T1800Z-200224T0200Z/ Coeur d'Alene Area-Idaho Palouse- Lower Garfield and Asotin Counties-Washington Palouse- Moses Lake Area-Upper Columbia Basin-Spokane Area-Wenatchee Area- Waterville Plateau- Including the cities of Coeur d'Alene, Post Falls, Hayden, Worley, Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield 226 AM PST Sun Feb 23 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with local gusts up to 50 mph expected. * WHERE...In Washington, Lower Garfield and Asotin Counties, Washington Palouse, Moses Lake Area, Upper Columbia Basin, Spokane Area, Wenatchee Area and Waterville Plateau. In Idaho, Coeur d'Alene Area and Idaho Palouse. * WHEN...From 10 AM this morning to 6 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds gusts are expected across higher exposed terrain around the region especially the Waterville Plateau and the Alpowa summit and Pomeroy areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
814 WWUS76 KOTX 231916 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 1116 AM PST Sun Feb 23 2020 IDZ026-027-240200- /O.EXA.KOTX.WI.Y.0005.000000T0000Z-200224T0200Z/ Lewiston Area-Lewis and Southern Nez Perce Counties- Including the cities of Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, Nezperce, and Winchester 1116 AM PST Sun Feb 23 2020 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Lewiston Area and Lewis and Southern Nez Perce Counties. * WHEN...Through 6 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Windy conditions are expected to develop between 1 and 2 pm and persist through the remainder of the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ002-003-WAZ032>036-041-044-240200- /O.CON.KOTX.WI.Y.0005.000000T0000Z-200224T0200Z/ Coeur d'Alene Area-Idaho Palouse- Lower Garfield and Asotin Counties-Washington Palouse- Moses Lake Area-Upper Columbia Basin-Spokane Area-Wenatchee Area- Waterville Plateau- Including the cities of Coeur d'Alene, Post Falls, Hayden, Worley, Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield 1116 AM PST Sun Feb 23 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with local gusts up to 50 mph expected. * WHERE...In Washington, Lower Garfield and Asotin Counties, Washington Palouse, Moses Lake Area, Upper Columbia Basin, Spokane Area, Wenatchee Area and Waterville Plateau. In Idaho, Coeur d'Alene Area and Idaho Palouse. * WHEN...Through 6 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Patchy blowing dust is possible through early afternoon over SE Washington. * ADDITIONAL DETAILS...The strongest winds gusts are expected across higher exposed terrain around the region especially the Waterville Plateau and the Alpowa summit and Pomeroy areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
958 WWUS76 KOTX 232241 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 241 PM PST Sun Feb 23 2020 IDZ002-003-026-027-WAZ032>036-041-044-240200- /O.CON.KOTX.WI.Y.0005.000000T0000Z-200224T0200Z/ Coeur d'Alene Area-Idaho Palouse-Lewiston Area- Lewis and Southern Nez Perce Counties- Lower Garfield and Asotin Counties-Washington Palouse- Moses Lake Area-Upper Columbia Basin-Spokane Area-Wenatchee Area- Waterville Plateau- Including the cities of Coeur d'Alene, Post Falls, Hayden, Worley, Moscow, Plummer, Potlatch, Genesee, Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, Rockford, Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield 241 PM PST Sun Feb 23 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Washington, Lower Garfield and Asotin Counties, Washington Palouse, Moses Lake Area, Upper Columbia Basin, Spokane Area, Wenatchee Area and Waterville Plateau. In Idaho, Lewiston area, Lewis and Southern Nez Perce Counties, Coeur d'Alene Area and Idaho Palouse. * WHEN...Through 6 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Patchy blowing dust has been observed across the Columbia Basin and may continue to reduce visibility at times into early this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
533 WWUS76 KOTX 240157 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 557 PM PST Sun Feb 23 2020 IDZ002-026-027-WAZ035-036-240300- /O.EXP.KOTX.WI.Y.0005.000000T0000Z-200224T0200Z/ Coeur d'Alene Area-Lewiston Area- Lewis and Southern Nez Perce Counties-Upper Columbia Basin- Spokane Area- Including the cities of Coeur d'Alene, Post Falls, Hayden, Worley, Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, and Rockford 557 PM PST Sun Feb 23 2020 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... The threat of widespread significant winds is decreasing, thus the wind advisory will be allowed to expire. $$ IDZ003-WAZ032-033-041-044-241000- /O.EXT.KOTX.WI.Y.0005.000000T0000Z-200224T1200Z/ Idaho Palouse-Lower Garfield and Asotin Counties- Washington Palouse-Wenatchee Area-Waterville Plateau- Including the cities of Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown, Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield 557 PM PST Sun Feb 23 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Washington, Wenatchee Area, Waterville Plateau, Washington Palouse and Lower Garfield and Asotin Counties. In Idaho, Idaho Palouse. * WHEN...Until 4 AM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Patchy blowing dust has been observed across the Columbia Basin and may continue to reduce visibility at times into early this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ034-240900- /O.EXT.KOTX.WI.Y.0005.000000T0000Z-200224T0900Z/ Moses Lake Area- Including the cities of Moses Lake, Ephrata, Othello, and Quincy 557 PM PST Sun Feb 23 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM PST MONDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Moses Lake Area. * WHEN...Until 1 AM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Patchy blowing dust has been observed and may continue to reduce visibility at times into early this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
149 WWUS76 KOTX 240907 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 107 AM PST Mon Feb 24 2020 WAZ041-044-241015- /O.CAN.KOTX.WI.Y.0005.000000T0000Z-200224T1200Z/ Wenatchee Area-Waterville Plateau- Including the cities of Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield 107 AM PST Mon Feb 24 2020 ...WIND ADVISORY IS CANCELLED... $$ WAZ034-241015- /O.EXP.KOTX.WI.Y.0005.000000T0000Z-200224T0900Z/ Moses Lake Area- Including the cities of Moses Lake, Ephrata, Othello, and Quincy 107 AM PST Mon Feb 24 2020 ...WIND ADVISORY HAS EXPIRED... $$ IDZ003-WAZ032-033-241200- /O.CON.KOTX.WI.Y.0005.000000T0000Z-200224T1200Z/ Idaho Palouse-Lower Garfield and Asotin Counties- Washington Palouse- Including the cities of Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, and Uniontown 107 AM PST Mon Feb 24 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... * WHAT...West winds 20 to 30 mph with gusts 40 to 50 mph expected. * WHERE...In Washington, Wenatchee Area, Waterville Plateau, Washington Palouse and Lower Garfield and Asotin Counties. In Idaho, Idaho Palouse. * WHEN...Until 4 AM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Patchy blowing dust has been observed across the Columbia Basin and may continue to reduce visibility at times into early this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
081 WWUS76 KOTX 241032 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 232 AM PST Mon Feb 24 2020 IDZ003-WAZ032-033-241400- /O.EXT.KOTX.WI.Y.0005.000000T0000Z-200224T1400Z/ Idaho Palouse-Lower Garfield and Asotin Counties- Washington Palouse- Including the cities of Moscow, Plummer, Potlatch, Genesee, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, and Uniontown 232 AM PST Mon Feb 24 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... * WHAT...West winds 20 to 30 mph with gusts 40 to 50 mph expected. * WHERE...In Washington, Washington Palouse and Lower Garfield and Asotin Counties. In Idaho, Idaho Palouse. * WHEN...Until 6 AM PST early this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Feb 23, 2:04 AM PST, 22 minutes earlier.
Area forecast discussion, Feb 23, 2:04 AM PST, 22 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
204 AM PST Sun Feb 23 2020
.SYNOPSIS...
A vigorous storm system will bring a round of valley rain and
mountain snow today followed by windy conditions this afternoon.
Shower chances continue Monday, especially around the mountains.
Drier weather returns Tuesday. The next appreciable chance of
precipitation comes toward next weekend.
&&
.DISCUSSION...
Today... A vigorous upper level trough will pass through the
region today. Initially this wave will manifest itself as a period
of light valley rain or non-accumulating snow...and mountain snow
this morning ahead of a cold front. Then as the cold front arrives
and passes through the region during the late morning and early
afternoon heavier showers along and immediately behind the front
will be noted...followed by windy and gusty conditions across the
exposed terrain of the Columbia Basin while frequent upslope snow
showers deposit moderate to locally heavy mountain accumulations
in the Idaho high terrain and near the Cascade crest.
Satellite indicates this upper trough moving onshore into the
Canadian coastal area early this morning. A fetch of moderate
moisture feeding into the forecast area from the southwest ahead
of this trough will provide plenty of fuel for light stratiform
rain and mountain snow before the cold front sweeps through late
this morning. Meanwhile water vapor satellite loop indicates some
darkening along the cold front just to the south of the closed
circulation...which is indicative of strong cool advection aloft
and a lowering of the troposphere which is expected to cross the
Cascades early this afternoon and promote downsloping off the
Cascades and into the basin. Model soundings indicate 40 to 45 mph
of gust potential for mixing down to the surface on exposed
terrain this afternoon...and the presence of instability showers
in the cool trough cusp may allow locally higher gusts to 50 mph
or so interspersed with rain showers and possibly some graupel
showers. The well mixed air mass will also promote mild afternoon
temperatures across the region. Winter Weather Advisories are
limited to the high terrain of the Cascades and the Idaho
Panhandle where afternoon and evening travel across the passes
will be impacted with slippery conditions in moderate to locally
heavy snow above 3000 feet in the Cascades and above 3500 feet in
the Idaho Panhandle. A Wind Advisory will be issued for the
Columbia Basin zones for this afternoon for gusty conditions.
Tonight things will begin to moderate with decreasing winds but
still breezy overnight...and lingering snow showers mainly
confined across the Cascade crest and the Idaho Panhandle
mountains. An upper level rideg will build over the area Monday
and Tuesday for a general drying trend...cooler temperatures and
decreasing winds. A sheared our weak front associated with the
next upstream short wave will flatten the ridge and lead to some
mountain snow showers late Tuesday or Tuesday night. /Fugazzi
Wednesday through Friday: A flat and dirty ridge will be in place
Wednesday and Thursday. This will promote another drying trend
across the region but unlike the strong ridge we experienced last
week, there will be enough moisture spilling over the ridge to
keep a presence of clouds and at times, light mountain showers
around the Cascade Crest and Idaho Panhandle (thus the term
"dirty"). The main shower threat will be through Thursday then we
look for the ridge to amplify and shift inland around Friday as
the next Pacific trough approaches the Pacific Northwest.
Amplification of the ridge should deflect the cloud cover back to
our north for a day and deliver a good deal of late February
sunshine. At the surface, winds will be light through the period
taking on a weak east to northeast gradient. Temperatures will
cool into the upper 20s to lower 30s at night then rebound into
the 40s to 50s each afternoon. Friday has the potential to be
quite mild with much of the lower Basin well into the 60s and mid
50s expanding as far north as Wilbur-Davenport-Spokane-Cd'A.
Confidence is above normal for the upcoming ridge pattern with
good agreement amongst the deterministic and ensemble model
suites. My main uncertainty with this forecast revolve around the
finer details of light showers prior to Friday and how warm
temperatures become each afternoon under a weakly mixed, light
wind environment.
Saturday and Sunday: The Pacific trough makes a charge into
the Western US but is looking more and more like a bulk of its
energy will split and go to our south. There will be a brief surge
of moist southwest flow ahead of the system which has resulted in
a slight increase in PoPs for Saturday along with one more day of
mild temperatures. We are not looking for this to be a very wet
day and whatever falls will be in the form of sprinkles or light
rain showers for the valleys and mix of rain/snow showers even at
pass levels. If the system splits and swings to our south Sunday,
Sunday will be dry for much of the northern mountains into the
Upper Columbia Basin. It will be my southeastern zones that will
carry the greatest risk for being grazed with precipitation by
this system yet the jury is still out on this concept and in
the past. The trough will usher a cold front through and knock
temperatures back toward normal by the start of the new week.
/sb
&&
.AVIATION...
06Z TAFS: VFR conditions continue tonight before an organized
storm system moves in Sunday. Clouds thicken and lower through the
morning to early afternoon, with MVFR and perhaps localized IFR
conditions near GEG,SFF,COE,PUW before conditions start to improve
after 20-22Z. Expect a chance of -ra/-sn in the morning, with -ra
becoming more likely toward late morning to early afternoon east
before starting to decrease from the west. Winds will also
increase through this period, with some LLWS forecast around
GEG,SFF in morning before gusty winds mix down in the afternoon.
Gusts of 25-35kts will be possible, with some risk for locally
higher gusts to 45kts possible near the Cascades.
Dang/Cote'
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 46 30 43 23 43 28 / 80 20 0 0 0 0
Coeur d'Alene 44 30 40 22 41 28 / 90 30 10 0 0 0
Pullman 44 30 39 25 41 30 / 90 30 10 0 0 0
Lewiston 51 35 46 30 47 33 / 70 20 10 0 0 0
Colville 46 26 45 20 43 24 / 80 10 0 0 0 0
Sandpoint 40 30 40 21 38 25 / 90 60 30 0 0 10
Kellogg 39 29 35 21 38 25 / 90 80 50 0 0 10
Moses Lake 51 31 49 25 47 29 / 30 10 0 0 0 0
Wenatchee 47 31 44 26 43 30 / 60 30 0 0 0 0
Omak 46 28 43 25 41 28 / 60 20 0 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Winter Weather Advisory from 10 AM this morning to 10 AM PST
Monday for Central Panhandle Mountains.
Wind Advisory from 10 AM this morning to 6 PM PST this evening
for Coeur d'Alene Area-Idaho Palouse.
WA...Winter Weather Advisory until 4 AM PST Monday for the cascade
crest including highway 2 between coles corner and stevens
pass for East Slopes Northern Cascades.
Wind Advisory from 10 AM this morning to 6 PM PST this evening
for Lower Garfield and Asotin Counties-Moses Lake Area-
Spokane Area-Upper Columbia Basin-Washington Palouse-
Waterville Plateau-Wenatchee Area.
&&Hazardous weather outlook, Feb 22, 5:57 AM PST, 20 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 557 AM PST Sat Feb 22 2020 IDZ001-004-WAZ037-042-231400- Northern Panhandle-Central Panhandle Mountains- Northeast Mountains-East Slopes Northern Cascades- 557 AM PST Sat Feb 22 2020 This Hazardous Weather Outlook is for portions of North Idaho... North Central Washington and Northeast Washington. .DAY ONE...TODAY AND TONIGHT Another dry day is expected across the area. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY The next winter weather system will push into the region on Sunday and persist into Monday. This system could produce moderate to locally heavy snow over the mountains and passes. The threat will begin in the Cascades early Sunday morning and spread into the Idaho Panhandle during the afternoon. The widespread snow will turn to showers Sunday night into Monday before tapering off by Monday night. IDZ002-003-026-027-WAZ031>036-038-041-043-044-231400- Coeur d'Alene Area-Idaho Palouse-Lewiston Area- Lewis and Southern Nez Perce Counties-Northeast Blue Mountains- Lower Garfield and Asotin Counties-Washington Palouse- Moses Lake Area-Upper Columbia Basin-Spokane Area- Okanogan Highlands-Wenatchee Area-Okanogan Valley- Waterville Plateau- 557 AM PST Sat Feb 22 2020 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY The next winter weather system could deliver some light snow to the valley locations Sunday morning before turning to rain or a rain snow mix. Significant accumulations are not expected at this time. The system will also deliver wind gusts of 30-40 mph across portions of eastern Washington into the southern half of the Idaho Panhandle.
Nearby
Wind Advisories in Washington, 2020Wind Advisories in Idaho, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.